September 23, 2018

 
Ask The Doctor > Questions & Answers > Cold Medicine and Erectile Dysfunction

Cold Medicine and Erectile Dysfunction

Patient: I have been sick for a few days and been taking regular dayquil, nyquil, advil, and airborne doses. I was feeling better yesterday and decided I was well enough to have sex with my partner, but could not ejaculate for the life of me. Is this a common side effect of these medications?

 

 

Symptoms: Severely delayed ejaculation; could not climax

 

 

Doctor: Thank you for your question. Due to the sedating nature of these medications you can experiencing transient erectile dys function as a side effect. Should this continue for an extended period of time, please consult your doctor to determine if you are having a prolonged adverse side effect from using these medications. Please be guided accordingly.Thank you for consulting AskTheDoctor.com

 


Dr. Jimmy Obaji M.D.

Dr. Jimmy Obaji completed his residency in Family Medicine at the University of Manitoba. He currently operates a walk-in-clinic in downtown Toronto.

Book Appointment